# SDR SIMA201008908

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 24,876 hours, 24,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14521886001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT FUSELAGE SKIN CHAFED BETWEEN FRAMES 67-68 INSIDE PYLON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CHAFE TO SKIN IN ACCORDANCE WITH ENGINEERING ORDER EM-53MR-1492.  THE AIRCRAFT WAS RETURNED TO SERVICE.
